MathSciNet Relay Station
MathSciNet bibliographic data
MR2053895 (2005f:40002) 40A05
Mursaleen Almost strongly regular matrices and a core theorem for double sequences. J. Math. Anal. Appl. 293 (2004), no. 2, 523–531.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement